Advertisement

Journal d’Analyse Mathématique

, Volume 47, Issue 1, pp 69–85 | Cite as

Averages in the plane over convex curves and maximal operators

  • J. Bourgain
Article

Keywords

Convex Body Maximal Operator Symmetric Body Haar System Convex Symmetric Body 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Bourgain,On the spherical maximal function in the plane, preprint IHES, June 1985.Google Scholar
  2. 2.
    J. Bourgain,High dimensional maximal functions associated to convex bodies, Am. J. Math., to appear.Google Scholar
  3. 3.
    C. Herz,Fourier transforms of convex bodies, Ann. Math.75 (1962), 81–92.CrossRefMathSciNetGoogle Scholar
  4. 4.
    E. Stein and S. Wainger, Bull. Am. Math. Soc.84 (1978), 1239–1295.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1986

Authors and Affiliations

  • J. Bourgain
    • 1
    • 2
  1. 1.I.H.E.S.Bures-sur-YvetteFrance
  2. 2.University of IllinoisUrbanaUSA

Personalised recommendations